# SDR CA130715007

- Difficulty date: July 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING SHORT FINAL, AS THE PILOT RETARDED THE THROTTLE, THE ENGINE FLAMED OUT. THE PILOT MANAGED A SAFE DEAD STICK LANDING WITH NO ONE GETTING INJURED OR ANY DAMAGE TO THE ACFT.  TROUBLESHOOTING IS ONGOING, POST FLIGHT ENGINE RUNS SHOWED THE ENGINE WAS OPERATING NORMALLY.  FUEL CONTROL IS BEING REPLACED .
